# SDR HNAA2009060100164

- Difficulty date: May 29, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 39,206 hours, 42,758 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Part serial: 911141
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 1,016 hours, 1,123 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

UPON TAXI AT LGA, A BURNING SMELL IN THE FLIGHT DECK.  A FERRY FLIGHT WAS ISSUED FOR THE PLANE TO RELOCATE TO ROA.  IN ROA AN AIR CYCLE MACHINE (ACM) WAS REMOVED AND REPLACED, WITH NO FURTHER BURNING SMELLS IN THE FLIGHT DECK.
